# SDR FDKA200610305

- Difficulty date: October 25, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 12,418 hours, 11,706 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6100 ATL-BMI (0713 PHX LCL).  ABORTED TAKEOFF DUE TO AN E1 TR DISAGREE.  MX RIGGED UPPER AND LOWER ACTUATOR.
